# SDR DALA2017040802893

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN CABIN FLOOR SUPPORT CORRODED AROUND FASTENER HOLES STATION 958 LBL51. MAINTENANCE RECEIVED NEW FLOOR SUPPORT PART 147A5660Y21 PER DWG 147A5650 SHEET 1 REV C. INSTALLED NEW FLOOR SUPPORT IAW DWG 147A5650 REV - AND SRM 51-40-02.
